# SDR ASAA1058076

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 11,306 hours, 3,446 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Light
- Condition: Extinguished
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG LOW PRESSURE LIGHT EXTINGUISHED WITH ENG SHUTDOWN.  PERFORMED FIM 24 11 TASK 801.  MOTORED NR 2 ENG & DRIVE LT OPS NORMAL.  GROUND VERIFICATION PASSED.
